# SDR UIEA2019030703496

- Difficulty date: March 7, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,932 hours, 21,307 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MSG R GEN DRIVE AND R GEN OFF AFTER ENG START. AIRCRAFT RETURNED TO THE GATE.( RESET IDG AND C/W WITH ENGINE RUN, ALL OPS CHECK OK IAW AMM 24-11-01 )
